Integral Equations and Operator Theory

, Volume 37, Issue 3, pp 332–340

On operatorsT such thatf(T) is hypercyclic

  • Teresa Bermúdez
  • Vivien G. Miller
Article

DOI: 10.1007/BF01194482

Cite this article as:
Bermúdez, T. & Miller, V.G. Integr equ oper theory (2000) 37: 332. doi:10.1007/BF01194482

Abstract

We give conditions such that an operator given by the Dunford-Taylor functional calculus is supercyclic or hypercyclic. Indeed, we improve [15, Theorem 1].

1991 AMS Subject Classification

47B99

Copyright information

© Birkhäuser Verlag 2000

Authors and Affiliations

  • Teresa Bermúdez
    • 1
    • 2
  • Vivien G. Miller
    • 1
    • 2
  1. 1.Dept. de Análisis MatemáticoUniversidad de La LagunaLa Laguna (Tenerife)Spain
  2. 2.Dept. of MathematicsMississippi State Univ.Drawer MAUSA